# SDR SIMA2011322006

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 29,657 hours, 27,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69714
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2881 DURING MAINTENANCE INSPECTION FOUND THE OVERWING EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY AND BATTTERY CHARGER IAW W/C 33-700-19 AND W/C 33-700-17.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
